MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 46" (117 CM) 50 ML, DILUENT SET FOR CHANNEL 2 W/20 DROP DRIP CHAMBER, SPIROS¿; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 46" (117 CM) 50 ML, DILUENT SET FOR CHANNEL 2 W/20 DROP DRIP CHAMBER, SPIROS¿; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH4002
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Additional reporter (b)(6).
 
Event or Problem Description
An email was received regarding a 46 50 ml diluent set for channel 2, spiros, alleging a leak during patient use.It was stated in the report that there was leakage from the spiros.The event was noted during infusion.Moriamin-sn was involved in the event.There was no bleedback reported.The product is not a biohazard, and the device was not reprocessed/resterilized.There was patient involvement but no patient harm.There was no delay in critical therapy.
 
Additional Manufacturer Narrative
D7a - single use device: no.
 
Additional Manufacturer Narrative
Received one (1) used.List #ch4002, 46" (117 cm) 50 ml, diluent set for channel 2 w/20 drop drip chamber, spiros¿; lot #13659713.No visual damages or anomalies were observed.The reported complaint of a leak could be confirmed.The returned sample was tested, and a leak was observed at the connection of the syringe and the transfer set.The sample was disconnected and found to have a broken luer in the syringe.The probable cause of the broken syringe is from an unintentional bending force during use.A device history review (dhr) of lot #13659713 and relevant commodities was reviewed, and the following discrepancy was found.Discrepancy: what? one unit, part number x1-4693 rev.01, lot #13753212, was reported to leak.When? september 13, 2023.Where? during the receiving inspection process, aql 0.025 c=0.Quantity impacted: 47,451 pieces.

Brand Name
46" (117 CM) 50 ML, DILUENT SET FOR CHANNEL 2 W/20 DROP DRIP CHAMBER, SPIROS¿
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23507064
Report Number9617594-2025-02139
Device Sequence Number15708563
Product Code ONB
UDI-Device Identifier00840619054786
UDI-Public(01)00840619054786(17)281001(10)13659713
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH4002
Device Lot Number13659713
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer10/21/2025
12/10/2025
Initial Report FDA Received Date11/09/2025
Supplement Report FDA Received Date11/10/2025
12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MORIAMIN-SN
Patient SexUnknown